# SDR SIMA20190507003

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 30,370 hours, 28,532 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

OIL QTY DROPPED TO 5 QT ON NR 2 ENGINE AFTER START OIL QTY FLUCTUATED BETWEEN 6 QT AND 8 QT AFTER ENGINE NR 2 WAS SHUT DOWN AGAIN. C/A-SERVICED OIL ON E2 TO 12 QT IAW ETN-EM-79-019.
